Volume 28, Issue 2
(G'/G²)-expansion Solutions to MBBM and OBBM Equations

Zhouzheng Kang

J. Part. Diff. Eq., 28 (2015), pp. 158-166.

Published online: 2015-06

Preview Purchase PDF 0 987
Export citation
  • Abstract

In this paper,with the aid of symbolic computation, themodified Benjamin- Bona-Mahony and Ostrovsky-Benjamin-Bona-Mahony equations are investigated by extended (G'/G2)-expansion method. As a consequence, some trigonometric, hyperbolic and rational function solutions with multiple arbitrary parameters for the two equations are revealed, which helps to illustrate the effectiveness of this method.

  • Keywords

Modified Benjamin-Bona-Mahony equation Ostrovsky-Benjamin-Bona-Mahony equation exact solutions

  • AMS Subject Headings

35Q53, 35C07

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhzhkang126.com (Zhouzheng Kang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-28-158, author = {Kang , Zhouzheng }, title = {(G'/G²)-expansion Solutions to MBBM and OBBM Equations}, journal = {Journal of Partial Differential Equations}, year = {2015}, volume = {28}, number = {2}, pages = {158--166}, abstract = { In this paper,with the aid of symbolic computation, themodified Benjamin- Bona-Mahony and Ostrovsky-Benjamin-Bona-Mahony equations are investigated by extended (G'/G2)-expansion method. As a consequence, some trigonometric, hyperbolic and rational function solutions with multiple arbitrary parameters for the two equations are revealed, which helps to illustrate the effectiveness of this method.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v28.n2.5}, url = {http://global-sci.org/intro/article_detail/jpde/5108.html} }
TY - JOUR T1 - (G'/G²)-expansion Solutions to MBBM and OBBM Equations AU - Kang , Zhouzheng JO - Journal of Partial Differential Equations VL - 2 SP - 158 EP - 166 PY - 2015 DA - 2015/06 SN - 28 DO - http://doi.org/10.4208/jpde.v28.n2.5 UR - https://global-sci.org/intro/article_detail/jpde/5108.html KW - Modified Benjamin-Bona-Mahony equation KW - Ostrovsky-Benjamin-Bona-Mahony equation KW - exact solutions AB - In this paper,with the aid of symbolic computation, themodified Benjamin- Bona-Mahony and Ostrovsky-Benjamin-Bona-Mahony equations are investigated by extended (G'/G2)-expansion method. As a consequence, some trigonometric, hyperbolic and rational function solutions with multiple arbitrary parameters for the two equations are revealed, which helps to illustrate the effectiveness of this method.
Zhouzheng Kang. (2019). (G'/G²)-expansion Solutions to MBBM and OBBM Equations. Journal of Partial Differential Equations. 28 (2). 158-166. doi:10.4208/jpde.v28.n2.5
Copy to clipboard
The citation has been copied to your clipboard